MathSciNet Relay Station
MathSciNet bibliographic data
MR2387073 65L99 (44A15)
Zhang, Jun A Sumudu based algorithm for solving differential equations. Comput. Sci. J. Moldova 15 (2007), no. 3, 303–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement